# SDR AWXA9700071

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGCPW
- Make and model: Boeing 737275
- Aircraft serial: 20959
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 2588809901
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 12,651 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NUMEROUS UNCOMMANDED ROLLS WITH AUTOPILOT ENGAGED AND HEADING SELECT IN USE OR NOT.  REMOVED AND REPLACED AUTO PILOT CONTROL PANEL.  OPS CHECK GOOD.  REMOVED AND REPLACED YAW DAMPER COUPLER PER MM 22-11-141.  OPS CHECK GOOD.  REMOVED AND REPLACED AILERON POWER CONTROL UNIT.  REMOVED AND REPLACED AUTO PILOT ASSESSORY UNIT.  SYSTEM OPS CHECK GOOD ON GROUND.
